# SDR DU4R2007071

- Difficulty date: March 12, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM UPPER CAP AT BS 1681 LBL 24.  CUT OUT CORRODED AREAS.  FABRICATED AND INSTALLED REPAIR DOUBLER 26.5 BY 2 FROM 2024-T3 .080 AND 3 FILLERS FROM 2024-T3 .071 IAW B757 SRM 53-60-51 FIG 201, 51-20-01.
